# SDR CALA2013080590169

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 68,387 hours, 25,040 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW HAS PRESSURE LEAK-HIGH PITCHED SQUEAL.  INSPECTED AND CLEANED ENTIRE SEAL AND SILL F/O SLIDING WINDOW AND PRESSURIZED TO 6 PSI.  NO DEFECTS OR LEAKS NOTED.
